×

Found 2,036 Documents (Results 1–100)

On The Relationship Between The Logarithmic Lower Order of Coefficients and The Growth of Solutions of Complex Linear Differential Equations in \(\overline{\mathbb{C}}\setminus\{z_{0}\}\). arXiv:2403.15211

Preprint, arXiv:2403.15211 [math.CV] (2024).
MSC:  34M10 30D35
BibTeX Cite
Full Text: arXiv

From complex analysis to operator theory: a panorama. In memory of Sergey Naboko. (English) Zbl 07730812

Operator Theory: Advances and Applications 291. Cham: Birkhäuser (ISBN 978-3-031-31138-3/hbk; 978-3-031-31141-3/pbk; 978-3-031-31139-0/ebook). xlvi, 698 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

A note on value distribution of solutions of certain second order ODEs. (English) Zbl 1515.30080

Filipuk, Galina (ed.) et al., Recent trends in formal and analytic solutions of diff. equations. Virtual conference, University of Alcalá, Alcalá de Henares, Spain, June 28 – July 2, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 782, 21-35 (2023).
MSC:  30D35 34M05 34M55
PDFBibTeX XMLCite
Full Text: DOI

Recent trends in formal and analytic solutions of diff. equations. Virtual conference, University of Alcalá, Alcalá de Henares, Spain, June 28 – July 2, 2021. (English) Zbl 1508.30067

Contemporary Mathematics 782. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6604-6/pbk; 978-1-4704-7209-2/ebook). viii, 228 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the growth and oscillation of fixed points of solutions of linear differential equations with meromorphic coefficients. (English) Zbl 07737799

Tchemisova, Tatiana V. (ed.) et al., Dynamic control and optimization. DCO 2021, Aveiro, Portugal, February 3–5, 2021. Selected revised contributions. Cham: Springer. Springer Proc. Math. Stat. 407, 113-130 (2022).
MSC:  34M03 34M10 30D35
PDFBibTeX XMLCite
Full Text: DOI

One advance in the proof of the conjecture on meromorphic solutions of Briot-Bouquet type equations. (English. Russian original) Zbl 1531.34080

Izv. Math. 86, No. 5, 1020-1030 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 5, 197-208 (2022).
MSC:  34M05 34M04
PDFBibTeX XMLCite
Full Text: DOI MNR

Exact solution to the contact problem in a quarter-plane of a multilayer medium by the universal simulation method. (English. Russian original) Zbl 1512.74074

Mech. Solids 57, No. 8, 2058-2065 (2022); translation from Prikl. Mat. Mekh. 86, No. 5, 628-637 (2022).
MSC:  74M15 74G10
PDFBibTeX XMLCite
Full Text: DOI

On meromorphic solutions of the systems of linear differential equations with meromorphic coefficients. (English. Ukrainian original) Zbl 1511.34089

Ukr. Math. J. 74, No. 1, 114-130 (2022); translation from Ukr. Mat. Zh. 74, No. 1, 99-112 (2022).
MSC:  34M03 34M05 34M10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software